# SDR C2XA02CL163

- Difficulty date: August 8, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 23073715
- Part serial: QW5638
- Condition: Defective
- Location: #1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: A, E

## Discrepancy

CLE FLIGHT# 3033 THE CREW REPORTED #1 ENGINE OIL TEMPERATURE WAS HIGH DURING CLIMB.THE ENGINE WAS SHUT DOWN BY THE CREW AND THE AIRCRAFT LANDED IN CLE WITHOUT FURTHER INCIDENT.MAINTENANCE REPLACED THE #1 ENGINE OIL PRESSURE/TEMPERATURE SENSOR.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
